Log In Sign Up

16 days since last period, started bleeding a week before it's supposed to start


Forum: Am I Pregnant

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Am I Pregnant LinkBack Topic Tools Search this Topic Display Modes
  #1  
April 23rd, 2013, 03:46 PM
Newbie
Join Date: Apr 2013
Posts: 1
Hi, I'm new here and need some advice.
Let me give you a little back story, I've been on mirena since I was 18, this January I had the leep and had it removed. My periods were normal during my 6 week healing and then I was prescribed oral contraceptive. My first period on them was normal but my second pack I started bleeding before inactive pills and my doc had me stop taking them. I had a 2 1/2 week period the half being off pills. That period ended the 6th or 7th of this month and I had unprotected sex 3-4 times each day on the 8th, 9th, and once on the 15th. It's been 16 days since my last period and started bleeding today. It's been light, only when I wipe but started bright red and now appears to be lighter. My periods, when I have them are never early, usually a bit late or on time.Could this be implantation bleeding? I know it's too soon to take a test yet but I'm wondering if anyone has gone through this or could give some insight. When I was put on mirena I was told my ovarian cysts were so bad I may never have children and finding out that I'm pregnant would be great news thanks for any help or advice.
Reply With Quote
  #2  
April 24th, 2013, 12:03 AM
~ Nicole ~'s Avatar Mega Super Mommy
Join Date: Sep 2010
Posts: 4,924
You need to either stay on the pill or off the pill because you are confusing your hormones when you keep going on and off birth control within such a short ammount of time. Your hormones are probably still irregular due to coming off the pill not long ago. Sometimes it can take months for your hormones to regulate after coming off birth control. Of course anytime your not using birth control you could potentially get pregnant. But if your bleeding it is more likely due to hormones than pregnancy. You could have light bleeding if you have low progesterone. When I was on birth control long time ago I constantly had spotting while on the pill it was really annoying. If you want to rule out pregnancy than you either need to see your doctor or take a test. But it is my guess that your hormones are probably out of wack wich is causing the irregular bleeding. If you don't want to be pregnant and want to use the pill than you might need a stronger dose pill to prevent breakthrough bleeding. So I would talk to your doctor and find something that works for you and stick with it. If you keep going on and off birth control and have unprotected sex you will probably eventually get pregnant.
__________________




Me(30) DS(8) DS(10)


Reply With Quote
  #3  
April 24th, 2013, 07:53 AM
Newbie
Join Date: Apr 2013
Posts: 6
I have being try to get pregnant so I went to see my doctor ,and he gave me clomid tablets and so soon I was pregnant ,I was expecting my period to come on 14 of this month so tested for pregnancy test and I am pregnant . On 20 of this month I started seeing blood small once and it is brownish .pls I need cause I don't want to lose it
Reply With Quote
  #4  
April 24th, 2013, 01:06 PM
~ Nicole ~'s Avatar Mega Super Mommy
Join Date: Sep 2010
Posts: 4,924
Quote:
Originally Posted by Priscilla baby View Post
I have being try to get pregnant so I went to see my doctor ,and he gave me clomid tablets and so soon I was pregnant ,I was expecting my period to come on 14 of this month so tested for pregnancy test and I am pregnant . On 20 of this month I started seeing blood small once and it is brownish .pls I need cause I don't want to lose it
Call the doctor who gave you the clomid asap! The bleeding could be nothing as some women bleed a little early pregnancy but it is a good idea to see your doctor. They can blood test you and see if your HCG levels match how far along you are. They also might be able to do an ultrasound depending on how far along you are. Or check your progesterone, if that is low it might cause you to bleed and they can give a suppliment. Most likely they would probably just check your HCG levels at this point. Usually if a doctor is prescribing clomid they have you come back in 2 weeks for pregnancy testing by blood test. I would definatly call and ask for this.
__________________




Me(30) DS(8) DS(10)



Last edited by ~ Nicole ~; April 24th, 2013 at 01:08 PM.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 07:09 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0